# SDR AUS20030637

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR SHOCK STRUT DOOR MISSING.  DAMAGE TO A NUMBER OF HYDRAULIC LINES.
